| Model Number |
SG-64 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A heli-fx endoanchoring system was implanted prophylactically in an endurant iis stent graft system in during the treatment of an abdominal aortic aneurysm.It was reported during the index procedure, after opening the packaging of the guide was opened, part of the guide shaft was found to be covered with unknown white powder.The physician believed this may have affected the sterility, and decided to replace with an additional heli-fx guide to complete the procedure.Per the physician the cause of the event is undetermined.No additional clinical sequelae were reported, and the patient is fine.
Additional Manufacturer Narrative
Evaluation summary: one photo of the guide was received.A slightly whitish appearance was evident to a section of the catheter.Device analysis: a slightly whitish appearance was observed on the surface of the catheter extending from the tip to 36.0cm from the end of the handle and 2.9cm from the distal end of the tip.There was no evidence of a residue on the surface of the catheter.Device decontaminated with cidex-opa pending further device testing to support the final product analysis findings.The slightly whitish appearance remained on the surface of the catheter.Analysis of the returned guide did not detect a foreign material on the surface of the guide.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.